MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS100; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS100; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-UC-3013-68
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A getinge field service engineer (fse) was dispatched to evaluate this unit.The fse replaced the system motherboard and the solenoid control plate.The iabp has not been returned to the customer and cleared for clinical use at this time.(b)(6).
 
Event or Problem Description
It was reported that after performing service, the getinge service territory manager (stm) noted the cs100 intra-aortic balloon pump (iabp) had expired batteries and safety disk.There was no patient involvement, and no adverse event reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Updated fields: b4, d4(version or model #), g3, g6, h2, h6, h10.A getinge service representative reported that additional information was requested from the customer with regard to the status of the iabp.The customer reported that the iabp was not put in clinical use after the getinge service as mentioned in the initial emdr.The iabp is not to be released for clinical use until the indicated parts are replaced.A budget for the purchase of the parts was sent to the customer, but the customer has not approved it yet, and is unknown as to when it will be approved.If any pertinent information is received in the future, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
An initial emdr for this complaint was incorrectly submitted.Additional information has been received clarifying that no malfunction occurred and a complaint was incorrectly submitted for a routine preventative maintenance.As a result, no follow up emdr is necessary, as the complaint will be cancelled in our database.Please cancel in your database.
 
Event or Problem Description
N/a.

Brand Name
CS100
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
brian schaeffer
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key10701175
Report Number2249723-2020-01716
Device Sequence Number11500578
Product Code DSP
UDI-Device Identifier10607567108698
UDI-Public10607567108698
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-UC-3013-68
Device Catalogue Number0998-UC-3013-68
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/29/2020
Supplement Date Received by Manufacturer05/24/2021
05/20/2022
Initial Report FDA Received Date10/19/2020
Supplement Report FDA Received Date05/26/2021
05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown